Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 6(378), Pages 167–168 (Mi umn8537)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Explicit construction of manifolds realising prescribed homology classes

A. A. Gaifullin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm8537

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:6, 1199–1201

Bibliographic databases:

MSC: Primary 57R95; Secondary 52B05
Presented: В. М. Бухштабер
Accepted: 08.10.2007

Citation: A. A. Gaifullin, “Explicit construction of manifolds realising prescribed homology classes”, Uspekhi Mat. Nauk, 62:6(378) (2007), 167–168; Russian Math. Surveys, 62:6 (2007), 1199–1201

Citation in format AMSBIB
\Bibitem{Gai07}
\by A.~A.~Gaifullin
\paper Explicit construction of manifolds realising prescribed homology classes
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 6(378)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn8537}
\crossref{https://doi.org/10.4213/rm8537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2382481}
\zmath{https://zbmath.org/?q=an:1149.57045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62.1199G}
\elib{https://elibrary.ru/item.asp?id=25787484}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 6
\pages 1199--1201
\crossref{https://doi.org/10.1070/RM2007v062n06ABEH004483}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255833100007}
\elib{https://elibrary.ru/item.asp?id=18099086}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449105689}


Linking options:
  • http://mi.mathnet.ru/eng/umn8537
  • https://doi.org/10.4213/rm8537
  • http://mi.mathnet.ru/eng/umn/v62/i6/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gaifullin, “The Manifold of Isospectral Symmetric Tridiagonal Matrices and Realization of Cycles by Aspherical Manifolds”, Proc. Steklov Inst. Math., 263 (2008), 38–56  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. A. A. Gaifullin, “Realisation of cycles by aspherical manifolds”, Russian Math. Surveys, 63:3 (2008), 562–564  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    4. A. A. Gaifullin, “Small covers of graph-associahedra and realization of cycles”, Sb. Math., 207:11 (2016), 1537–1561  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:479
    Full text:210
    References:35
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021